# SDR ASAA9610023

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Upper Beam
- Part number: 65549332
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, A 1 INCH CRACK WAS FOUND IN THE MAIN CARGO DOOR UPPER BEAM 1.3 INCHES FORWARD OF THE MAIN CARGO DOOR ACTUATOR ATTACHMENT FITTING, BS 465.5.  REPAIRED PER EA 5230-01056 AND BOEING TELEX ASA-SEA-96-0069RR.  (M)
